Translator Disclaimer
March 2008 Elliptic equations with nonstandard growth involving measures
T. Lukkari
Hiroshima Math. J. 38(1): 155-176 (March 2008). DOI: 10.32917/hmj/1207580349

Abstract

We show that given a positive and finite Radon measure $\mu$, there is a $\Apx$ -superharmonic function $u$ which satisfies

$-\dive\A(x,Du)=\mu$

in the sense of distributions. Here $\A$ is an elliptic operator with $p(x)$-type nonstandard growth.

Citation

Download Citation

T. Lukkari. "Elliptic equations with nonstandard growth involving measures." Hiroshima Math. J. 38 (1) 155 - 176, March 2008. https://doi.org/10.32917/hmj/1207580349

Information

Published: March 2008
First available in Project Euclid: 7 April 2008

zbMATH: 1148.35034
MathSciNet: MR2397384
Digital Object Identifier: 10.32917/hmj/1207580349

Subjects:
Primary: 35J70
Secondary: 31C45, 35D05

Rights: Copyright © 2008 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.38 • No. 1 • March 2008
Back to Top